Accurate certified domination number of graphs

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2020 by IJMTT Journal
Volume-66 Issue-5
Year of Publication : 2020
Authors : V. G. Bhagavathi Ammal, R. Louisa Dickfania
  10.14445/22315373/IJMTT-V66I5P513

MLA

MLA Style:V. G. Bhagavathi Ammal, R. Louisa Dickfania "Accurate certified domination number of graphs" International Journal of Mathematics Trends and Technology 66.4 (2020):90-98. 

APA Style: V. G. Bhagavathi Ammal, R. Louisa Dickfania.(2020). Accurate certified domination number of graphs  International Journal of Mathematics Trends and Technology, 90-98.

Abstract
A dominating set D of a graph G = (V,E) is an accurate dominating set, if V - D has no dominating set of cardinality |D|. An accurate dominating set D of G is an accurate certified dominating set, if D has either zero or atleast two neighbours in V - D. The accurate certified domination number γacer(G) of G is the minimum cardinality of an accurate certified dominating set of G. In this paper, we initiate a study of this new parameter and obtain some results concerning this parameter.

Reference
[1] E.A. Nordhaus and J.W. Gaddum, “On Complementary Graphs”, Amer. Math. Monthly 63 (1956), 175-177.
[2] F.Harary, “Graph Theory”, Addison-Wesley, Reading, Mass,(1969).
[3] Shaoji Xu, “Relation between parameters of a graph”, Discr. Math., 89, 65-88 (1991).
[4] V.R. Kulli and B. Janakiram, “The Maximal Domination Number of a Graph”, Graph Theory Notes of New York XXXIII, 11-13 (1997) New York Academy of Sciences.
[5] T.W.Haynes, S.T. Hedetniemi, and P.J.Slater, “Fundamentals of Domination in Graphs”, Marcel Dekker, New York, 1998.
[6] V.R.Kulli, “Theory of Domination in graphs”, Vishwa International Publications, Gulbagara, India(2010).
[7] V.R.Kulli and M.B.Kattimani, “Accurate Domination in Graphs”, In V.R.Kulli, ed., Advances in Domination Theory-I, Vishwa International Publications, Gulbagara, India (2012).
[8] V.R.Kulli and M.B.Kattimani, “Connected Accurate Domination in Graphs”, Journal of Computer and Mathematical Sciences, Vol.6(12).
[9] V.R.Kulli and M.B. Kattimani, “Global Accurate Domination in Graphs”, Int. J.Sci. Res. Pub. 3 (2013) 1-3.
[10] M. Dettlaff, M. Lemanska, and J.Topp, “Certified Domination”, AKCE International Journal of Graphs and Combinatorics, June 2016.
[11] B. Basavanagoud, S.Timmanaikar, “Further Results on Accurate Domination in Graphs”, International Journal of Scientific Research in Mathematical and Statistical Sciences, Vol.5, Issue-6, December(2018).
[12] J. Cyman, M.A.Henning and J.Topp, “On Accurate Domination in Graphs”, Discussiones Mathematicae Graph Theory 39 (2019).

Keywords
Domination, accurate domination number, accurate certified domination number.